# SDR R61A2021112900939

- Difficulty date: November 2, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 33,610 hours, 25,730 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 2024T3125
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING LOWER SKIN CRACKED 38MM LONG AT FASTENER'S OTBD OF RIB 4A AND 12"AFT OF SPAR 2
